# SDR DALA2025030501717

- Difficulty date: February 28, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 13,596 hours, 6,208 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTARY MOIST TYPE SMELL ON CLIMB OUT. DISSIPATED QUICKLY. MOMENTARY SULPHUR TYPE SMELL ON INITIAL THRUST REDUCTION FOR DESCENT. DISSIPATED QUICKLY. NO SMELLS AFTER LANDING.  PERFORMED TROUBLESHOOTING OF SMELL OF SMOKE OR FUMES IN THE COCKPIT/CABIN IAW AMDS WORKCARD 0550-2001. NTF, REMOVED AND REPLACED RECIRCULATION FILTER (L&R) IAW A220 AMM 21-22. C/W NO-GO ODI PREVENTION. MCC NOTIFIED. A/C OK FOR SVC. (LP# 6481637)
